Skip to content
My WebMD Sign In, Sign Up
ttc and started bleeding 8 days early
avatar
hlf122885 posted:
My husband and I am trying to have another baby. I stopped using the nuva ring 5/9/2013. my expected period would be 5/23/2013. On 5/17/2013 I started bleeding and it has about stopped by 5/18/2013. What could be going on?????
Reply
 
avatar
fcl responded:
It's probably just your body trying to sort out its cycle after having had it "artificially" managed by the nuvaring. Cycles that seem out of whack often happen (and often for several months) after stopping hormonal birth control.


Helpful Tips

Irregular menstrual cycle
My daughter has been passing dark blood for over 10 days now. There are clots involved and the blood shed is between a very heavy flow and ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.